# SDR 9607779979

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Crossed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD CABIN AND ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  FOUND CONNECTORS CROSSED IN GALLEY OVERHEAD PANEL.  CORRECTED WIRING, OPERATIONAL CHECK NORMAL.
